... horrible!!! Dizziness, anxiety about everything, inside shakes... I take 1 mg of lorazepam if I feel really bad. Wondering if I should cut out the wellbutrin? Or will these two meds work soon!!!
Charneedshelp; Don't stop anything until you talk with the doctor. But it is normal when you start either one of these medications which a lot of people do take together. You get side effects that do go away after a couple of weeks from when you begin them.But to reach the full blood level you have to take them for at least 6 weeks to see if they are going to work if you can stick it out I would try a little longer. If it continues check with your doctor. have a good weekend Chuck1957
Dear Charn, I totally understand how Horrible these side effects can make us feel. I started Pristiq 50mg. on 10/16/ and with in a few days I started to feel horrible and wanted to stop it. I was encouraged from people here to keep on it and see if the side effects subside. It has only been a few weeks but the last two days have been much better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2009 • 2 answers
Bupropion - I just started taking Wellbutrin XL 150 mg once a day, are the side effects severe first
Posted 12 Nov 2013 • 1 answer
Posted 2 Nov 2014 • 2 answers
Posted 25 Jun 2015 • 2 answers
Posted 22 Nov 2015 • 3 answers